# SDR SWAA2025082191174

- Difficulty date: July 14, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 500A AND BS 500D AT LEVEL OF STR 26R IN FWD CARGO COMPARTMENT.  REPLACED SUPPORT ZEE IAW SRM 51-10-02-0G, ITEM 9, AND DWG143A7500, SHEET 58, REV-
